# SDR WTAA950070

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - CABIN EMERGENCY LIGHTING SYSTEM FAILS TO ILLUMINATE DURING GROUND TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM BATTERY PACKS.  SYSTEM OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.  (X)
